MAUDE Adverse Event Report: ELEMENT LC INICELL, PF 4.0, E 4.0, L9.5; DENTAL IMPLANT

ELEMENT LC INICELL, PF 4.0, E 4.0, L9.5; DENTAL IMPLANT
Model Number 4.23.723
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 09/20/2021
Type of Reportable Event Serious Injury
Event or Problem Description
Loss of osseointegration, illness requiring steroids, psychological disorder, xerostomia, pain, swelling.Patient presented with implant #6 out.

Brand Name
ELEMENT LC INICELL, PF 4.0, E 4.0, L9.5
Common Device Name
DENTAL IMPLANT
MDR Report Key12679235
Report Number3003184527-2021-01480
Device Sequence Number4012592
Product Code DZE
UDI-Device Identifier07640156470208
UDI-Public07640156470208
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K090154
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2021
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 10/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/28/2017
Device Model Number4.23.723
Device Lot Number2837
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/22/2021
Initial Report FDA Received Date10/22/2021
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/28/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;